# SDR DALA2020010800124

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6717, L/P 1434309) DURING REMOTION OF CORROSION ON SIDE PANEL WAS FOUND OUT OF LIMITS AREA BTW STA 1353 TO 1410, AFT CARGO COMPARTMENT. CORRECTIVE ACTION: (CORROSION LEVEL 2): REPAIRED PER B757-200 SRM 53-00-53-2R-3.
